# SDR AALA202107134418

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 55,191 hours, 33,695 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: 87232329V03
- Part serial: 4044
- Condition: Faulted
- Location: Nr 1
- Part time: 69,059 hours, 27,936 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN HAD NO AIRSPEED INDICATION AT THE 80 KNOT AIRSPEED CHECK ON TAKEOFF. REJECTED TAKEOFF. TROUBLESHOT PER TSM 34-11-00-810-804-A. REPLACED AIR DATA AND INERTIAL REFERENCE UNIT 1 PER AMM 34-12-34 (AALA202107133352). REPLACED AIR DATA MODULE 19FP1 PER AMM 34-11-17 (AALA202107134418).
